# SDR AALA200802348

- Difficulty date: October 17, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 68,678 hours
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL INFLIGHT - DURING CLIMB-OUT BETWEEN 4000 AND 10000 FEET, FLIGHT ATTENDANT REPORTED WHITE SMOKE IN CABIN.  ACCOMPLISHED CABIN SMOKE AND FIRE CHECKLIST AND SMOKE BEGAN TO DISSIPATE.  RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED BURN OUT OF HIGH PRESSURE PNEUMATIC DUCTING, AND REPLACED TAIL COMPARTMENT COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
